MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL INC. PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that when the temporary pacing catheter was placed, the staff noted there was oozing around the entry port into the sterile plastic sleeve.It was noted that there was a slow enough leak that the issue was not resolved.There was no report of patient injury or consequence.
 
Additional Manufacturer Narrative
Qn# (b)(4).No part was returned to teleflex chelmsford for investigation.The reported complaint of cath-gard leak is not able to be confirmed.The root cause of the complaint is undetermined.The specific lot number was not reported, but a device history record (dhr) review was conducted for the lot numbers shipped to this account with no relevant findings.All devices passed manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11564191
Report Number3010532612-2021-00084
Device Sequence Number20025350
Product Code DRF
UDI-Device Identifier30801902004537
UDI-Public30801902004537
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07155-KS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1